# SDR CALA2014062700816

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 71,271 hours, 7,190 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 25253590002
- Condition: Failed
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CHILLER 7 DURING BOARDING MADE POP THEN DEPRESSOR HISS WITH SMALL AMOUNT WHITE GAS MADE OUT INTO GALLEY.  PLACED AFT GALLEY CHILLER 7, GALLEY 7, ON PLACARD.  NDS REPLACEMENT.  COMPLIED WITH DDP.
